# SDR 0100286311

- Difficulty date: January 29, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 8,318 hours, 1,015 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, NOTICED A STRONG ELECTRICAL SMELL IN UPPER DECK GALLEY AND DIMINISHED WHEN LIGHTS WERE TURNED OFF.  MAINTENANCE INSPECTED AREA AND FOUND PLASTIC MELTED ON NR 2 OVEN.  CLEANED AND REMOVED RESIDUE.  OPERATIONAL CHECK NORMAL.
